# SDR 06FDEA03466

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 631
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN, MCD CUTOUT RESTRAINT WEB SKIN IS CHAFED AT BS 631, WL 235.  REPAIRED MCD CUTOUT RESTRAINT WEB IAW SRM 51-40-2 FIG 1 AND REPAIRED IAW SRM 51-40-2 FIG 1.
